# SDR RAIA2019123090001

- Difficulty date: December 19, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,229 hours, 32,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR OMEGA BEAM AT FR 23 HAS CORROSION.   REMOVED AND REPLACED CTR OMEGA BEAM AT FR 23
